# SDR 95ZZZX2364

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1868M
- Make and model: Cndair CL6002B16
- Aircraft serial: 5012
- System (JASC): 2810 · Fuel Storage
- Part: De-Fuel Valve
- Part number: 2770086102
- Condition: Leaks
- Location: Lt Wing Panel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF EITHER PART NUMBER VALVE LEAK CHECKS OF THESE UNITS KEPT FAILING.  THE INSTRUCTIONS FOR TORQUING THE ATTACHING HARDWARE ARE FOUND ON THE VALVE AND RATED AT 24-27 INCH/POUNDS.  CANADAIR DOES NOT HAVE ANY PROCEDURES TO ACCOMPLISH A CHANGE OF THESE UNITS.  AFTER CONTACTING CANADAIR FIELD SERVICE, DETERMINED THE TORQUE UNITS ARE TOO HIGH AND CRUSHED THE GASKET RESULTING IN LEAKS.  THE RECOMMENDED TORQUE ON THE HARDWARE SHOULD BE BETWEEN 8-10 INCH/POUNDS.  CANADAIR WORKING ON REVISING THESE PROCEDURES.  FIELD SERVICE HAS PREVIOUS DATA ON SIMILAR SITUATIONS.  SUBMITTER RECOMMENDS CANADAIR ISSUE AN INFORMATION LETTER INFORMING OPERATORS OF THIS SITUATION FOLLOWED BY A MM REV. REVISION.
